# SDR GXPA0119

- Difficulty date: August 31, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N619GA
- Make and model: Amd FALCOND
- Aircraft serial: 215
- Engine: Ge CF700*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Condition: Faulty
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE MAKING 1-44 EPR. MAXIMUM NEEDED 1-54 FOR TAKEOFF. EGT WAS 690 DEGREES.  REPLACED SHORT TUBE ON ENGINE TO AIRFRAME.   OPS CHECKED GOOD AT OUTSIDE TEMPERATURE 21 DEGREES.  CALL FOR 1-54 EPR, MAKES 1-59 EPR.
